# SDR 05FDEA01757

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 31,221 hours, 7,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT EXTENDED TAILCONE REMOVAL, FOUND INTERIOR SKIN DETACHED AT SEVERAL LOCATIONS.  EXTENDED TAILCONE REPLACED AS PER AMM 53-52-01-4.  (CLOSED)
